# SDR FDEA202510041884

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66867
- Aircraft time: 5,095 hours, 2,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416T16003
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY ESCAPE ROPE RETAINER IS DAMAGED.  REMOVED AND REPLACED ESCAPE ROPE RETAINER IAW AMM 25-61-04-2-1.
